# SDR SWAA2019100737562

- Difficulty date: October 3, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 53,755 hours, 31,712 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645268A
- Condition: Out Of Adjust
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP NR 1 SPOILER BOARD OUT OF ADJUST.    ADJUSTED OUTBOARD GROUND SPOILER IAW MM.
